# SDR 2002F00473

- Difficulty date: May 3, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1238
- Aircraft time: 59,588 hours, 16,238 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: M835369024
- Condition: Faulty
- Location: Brake System
- Part time: 59,588 hours, 1,628 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 5028, DURING TAXI WITH HYDRAULIC SYSTEM-B OFF, BRAKE PRESSURE DROPS RAPIDLY WHEN BRAKES APPLIED.  MAINTENANCE REMOVED AND REPLACED NORMAL RELAY NR 1 3343-K3 PER FIM 32-48-00, FIG 103, BLOCK 12 AND MM 32-40-02.  PRESSURE DECAY WITHIN LIMITS PER MM 32-48-00, FIG 4.
